| Catalog Number |
343-11-706 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
09/20/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery - mdr - tight knee/required intervention to prevent impairment/damage (revision).
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to previous report number 1644408-2021-00577; 343-13-706, s800 - revision surgery, revision surgery if additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.